# SDR DALA1134585639

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 44,872 hours, 17,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE  SECURED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
